# SDR SWAA042341

- Difficulty date: August 15, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 66,430 hours, 72,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30729
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT FLICKERS.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
